MAUDE Adverse Event Report: DAO HEALTH FREEMIE PUMP; FREEMIE LIBERTY DELUXE SET

DAO HEALTH FREEMIE PUMP; FREEMIE LIBERTY DELUXE SET
Model Number FG077
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
None.
 
Event or Problem Description
On (b)(6) 2018 - customer reported that device was overheating.Device was classified as a "pump not working" per mdr assessment this event was not reportable.On 12/03/2018 - device received by dao health.On 12/12/2018 - device was investigated and found to be "low suction motor and not getting power from the board (did initially, then stopped).Motor runs on the power supply (but only makes about 3 inhg).The board makes 6 volts when measured at the pins but does not run the motor." on 02/04/2019 - during review of the engineering log, engineering decided to review this complaint again and examined the device.Further investigation determined the "q5 chip looks like it might be a little fried".Failure of the q5 chip is the root cause for dao health complaint code "smoking pump".Engineering promptly notified quality so that mdr could be filed.On 02/04/2019 - based on new information, quality began collection information so an mdr could be filed.

Brand Name
FREEMIE PUMP
Common Device Name
FREEMIE LIBERTY DELUXE SET
Manufacturer (Section D)
DAO HEALTH
1345 easy ln
el dorado hills CA 95762
MDR Report Key8384460
Report Number3007602316-2019-00003
Device Sequence Number13522386
Product Code HGX
UDI-Device Identifier00851690007455
UDI-Public(01)00851690007455(11)180716(10)16.07.18-10
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFG077
Device Catalogue NumberUPC 730669496752
Device Lot Number16.07.18-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date03/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;